Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the Green's function for second order parabolic differential equations with discontinuous coefficients

Author: D. G. Aronson
Journal: Bull. Amer. Math. Soc. 69 (1963), 841-847
MathSciNet review: 0155109
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner and A. E. Taylor, Linear functionals on certain spaces of abstractly-valued functions, Ann. of Math. (2) 39 (1938), no. 4, 913–944. MR 1503445,
  • 2. Avner Friedman, Convergence of solutions of parabolic equations to a steady state, J. Math. Mech. 8 (1959), 57-76. MR 101963
  • 3. O. A. Ladyženskaja and N. N. Ural'ceva, A boundary-value problem for linear and quasi-linear parabolic equations. I, Izv. Akad. Nauk SSSR Ser. Mat. 26 (1962), 5-52. (Russian)
  • 4. W. Littman, G. Stampacchia and H. F. Weinberger, Regular points for elliptic quations with discontinuous coefficients, University of Minnesota Report, Minneapolis, Minn., December 1962. MR 161019
  • 5. J. Nash, Continuity of solutions of parabolic and elliptic equations, Amer. J. Math. 80 (1958), 931-954. MR 100158
  • 6. W. Pogorzelski, Étude d'une fonction de Green et du problème aux limites pour l'équation parabolique normale, Ann. Polon. Math. 4 (1958), 288-307. MR 106344
  • 7. G. Stampacchia, Régularisation des solutions de problèmes aux limites elliptiques à données discontinues, Internat. Sympos. on Linear Spaces, Pergamon, Jerusalem, 1960. MR 146512

Additional Information


American Mathematical Society